Journal of Combinatorial Algebra


Previous issue  | Next issue  | Most recent Issue | All Issues | JCA summary
Volume 3, Issue 1, 2019
Metadata
 

Groups of fast homeomorphisms of the interval and the ping-pong argument
Collin Bleak, Matthew G. Brin, Martin Kassabov, Justin Tatch Moore and Matthew C.B. Zaremsky
pp. 1–40
Abstract | Full-Text PDF (393 KB) | Metadata

Soficity and variations on Higman’s group
Martin Kassabov, Vivian Kuperberg and Timothy R. Riley
pp. 41–70
Abstract | Full-Text PDF (361 KB) | Metadata

Presentations of categories of modules using the Cautis–Kamnitzer–Morrison principle
Giulian Wiggins
pp. 71–112
Abstract | Full-Text PDF (447 KB) | Metadata